Digestive Disorders / Gastroenterology Expert Forum
Re: bloating, swelling,burping, heartburn etc...
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank

Re: bloating, swelling,burping, heartburn etc...

Posted By Kim on April 06, 1999 at 09:37:16:

In Reply to: bloating, swelling,burping, heartburn etc... posted by Trina on March 29, 1999 at 17:24:03:






: hi I am a 31 yr old male. that has never had a stomach disorder in my life. a few months ago I noticed I started having a little burning in my stomach with more acid then usual. after starting on antibiotics ( for abcessed tooth ) I woke up on the third day with tightness in my chest, and difficulty breathing,  after getting off the antibiotics I was still having the symptoms. this the lead to a sort pressure/pain just under my breast bone, with a lot of upset stomach burping alot, or feeling as if I have to burp. swelling in my abdomin (abdomen), and bloating, even after drinking a glass of water I feel full. actually I just feel full all the time. I had a blood test, and checked negitive for H pyloir, the doc bood test said my liver and panceras looked fine. I have not lost my appetite, but find it dufficult to eat. my energy level seems to be about normal. does any know what this could be. please help. Zachary




I am the 45 year old man and come to think of it I started getting this problem after taking an antibiotic, (Cipro) is this the same one you were on? Please respond back if you can, my post is ....Bob-March 27,1999 (Heartburn, Lump in Throat, Chest Pain) I am completely at a loss for whats wrong and so are the doctors. I was never sick in my life before this. Thank You and if I could help you in any way I`ll post something back.   Bob




After taking antibiotics, sometimes the intestinal flora balance is upset (remember, antibiotics kill off the good bacteria as well as the bad).  Without the "good" bacteria in your intestines, many foods you eat may well be "fermenting" in your tummy, causing a buildup of gas and pressure.  I suggest you go to your local health food store and get a HIGH QUALITY  set of "probiotics", these are the good intestinal bacteria such as acidophillus, lactobacillus, FOS, etc which need to be re-cultured in your system.  For a week or two, while taking these supplement, also eat smaller (but more frequent) meals, so you don't have an excess build-up of food in your digestive tract.  Hope this helps, KIM


Related Discussions
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank